# SDR A6WA201442018

- Difficulty date: October 4, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 26,827 hours, 26,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLOOR LIGHTS AT ROW 6 SIDEWALL EMER LIGHT AT ROW 8 OUT.  ROWS 6 - 8 LIGHTS WERE OUT.
